# SDR CALA2025031002656

- Difficulty date: March 6, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 79,571 hours, 29,215 cycles
- System (JASC): 5200 · Doors
- Part: Support Fitting
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR BODY TORQUE TUBE UPPER CUTOUT SUPPORT FITTING GUIDE PLATE HAS ELONGATED HOLE. REF AAR NR9939408.REMOVED AND REPLACED NEW SUPPORT FITTING (UPPER HINGE BOX) IN REF SRM51-40-02-0G-0 AND DWG141A8180.  REMOVED AND REPLACED NEW SUPPORT FITTING (UPPER HINGE BOX) IN REF SRM51-40-02-0G-0 AND DWG141A8180.
